# SDR DLM90982594

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: 591214185
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE ATTACH FITTING, VERTICAL STAB TO FUSE ANGLE, REPAIR FOR CRACK.  THE VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE WAS FOUND  WITH A .75 CRACK BETWEEN FASTENERS AT FS 940 ON THE LT    SIDE OF THE FUSELAGE.  THE CRACKED AREA WAS ROUTED OUT OF THE ANGLE AND REPAIRED WITH A STEEL REPAIR ANGLE PER ER/A 366304-14.
